Advertisement

Siberian Mathematical Journal

, Volume 47, Issue 2, pp 298–300 | Cite as

The averaged Dehn function relative to a given probability measure

  • E. G. Kukina
Article
  • 14 Downloads

Abstract

We prove that under some not overrestrictive assumptions the relative averaged Dehn function is bounded above and below by constants.

Keywords

averaged Dehn function Dehn function probability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Borovik A. V., Myasnikov A. G., and Shpilrain V., “Measuring sets in infinite groups,” Contemp. Math., 298, 21–42 (2002).MathSciNetGoogle Scholar
  2. 2.
    Gromov M., Geometric Group Theory. Vol. 2: Asymptotic Invariants of Infinite Groups, Cambridge Univ. Press, Cambridge (1993) (London Math. Soc. Lecture Notes Ser.; 182).Google Scholar
  3. 3.
    Kukina E. G. and Roman’kov V. A., “Subquadratic growth of the averaged Dehn function for free abelian groups,” Siberian Math. J., 44, No. 4, 772–778 (2003).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • E. G. Kukina
    • 1
  1. 1.Omsk State UniversityOmskRussia

Personalised recommendations